How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr.Amita Your Own Question
Dr.Amita
Dr.Amita, Doctor
Category: Medical
Satisfied Customers: 2108
Experience:  MD.Extensive knowledge of medicine.
20638885
Type Your Medical Question Here...
Dr.Amita is online now
A new question is answered every 9 seconds

Been having a lot of symptoms of hyperthyroidism. Waiting on

Customer Question

Been having a lot of symptoms of hyperthyroidism. Waiting on blood work. Main complaint was shortness of breath. Anti anxiety meds didn't work. Was given propranolol and with the first pill I started feeling terrible. Took a shower and had red splotches all over chest. It's like the medicine triggered something and set it in motion somehow. It's very bizarre.
Submitted: 1 year ago.
Category: Medical
Expert:  Dr.Amita replied 1 year ago.

Hello

I am Dr.Amita and I would be helping you today.

The expert you requested is not available to answer your question and after waiting for him to answer the question has been opened for other experts to answer.

You may have developed an allergic reaction to the propranolol which has caused skin eruptions as well as making you feel abnormal.

You should get to ER if you have any trouble breathing or if you face is swelling or is getting swollen as that may interfere with breathing.

If you have normal breathing without any face swelling you should take an anti allergic like Benadryl or cetrizine to counteract allergy.

I would be happy to assist if you need any further assistance in the matter.

Related Medical Questions